BibTeX record: journals/fss/SrivastavaS01

download as .bib file

@article{DBLP:journals/fss/SrivastavaS01,
  author    = {Rekha Srivastava and
               Manjari Srivastava},
  title     = {On compactness in bifuzzy topological spaces},
  journal   = {Fuzzy Sets and Systems},
  year      = {2001},
  volume    = {121},
  number    = {2},
  pages     = {285--292},
  url       = {http://dx.doi.org/10.1016/S0165-0114(00)00011-7},
  doi       = {10.1016/S0165-0114(00)00011-7},
  timestamp = {Tue, 21 Oct 2014 16:19:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/SrivastavaS01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}